# SDR AALA202001139034

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 63,568 hours, 10,566 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TRAILING EDGE FLAP LIGHT ILLUMINATED WHILE EXTENDING FLAPS. FLAP INDICATION WOULD NOT INDICATED MORE THAN 1 FLAP POSITION. ACCOMPLISHED BITE OF FSEU NO FAULT FOUND C/P AT T/E FLAP BYPASS VLV LOOSE SECURED AND OPS CHK OK IAW AMM 25-51-32 AND FIM 27-51-00-815-809.
